# SDR DALA2020013100728

- Difficulty date: January 31, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 76,523 hours, 57,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER SKIN RIGHT SIDE CRACKED THROUGH AND BRACKET OUTBOARD OF SKIN ALSO CRACKED. REMOVE RIGHT SIDE VENT BOX FOR ACCESS IN 48 SECTION. REMOVED STIFFENERS AND FASTENERS FOR SKIN SPLICE. REMOVED CRACKED BRACKET. FABERATED NEW BRACKET. C/W HFEC PER MD88 SRM 53-03-33 C (7). NO DEFECTS NOTED FABRICATED ALL REPAIR PARTS PER MD80-SRM 53-03 FIG 38B. OK TO INSTALL REPAIR PARTS(QC2038) COMPLETED REPAIR INSTALLATION PER MD88 SRM 53-03 FIG 38B. INSTALLED VENT BOX LOUVRE . OK FOR SV. (LP1469104)
